MAUDE Adverse Event Report: LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 27X36 H 14MM 14; ROI-A ALIF CAGE SYSTEM

LDR MÉDICAL ROI-A WIDE IMPLANT PXL : 27X36 H 14MM 14; ROI-A ALIF CAGE SYSTEM
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Summary: the complaint is confirmed for one (1) of one (1) returned roi-a cag med h14mm 27x36mm 14 (pn ir5243p) for the failure of implant fractured during operation.Visual inspection revealed the cage has fractured.Medical records were not provided for review.Potential cause the cause of the damage cannot be determined at this time since there is no information available regarding how the cage was being used or handled at the time of the damage.However, the patient hard bone could have contributed to this event.Dhr review and related actions per dhrs review, the parts were likely conforming when it left zimmer biomet control.No actions required.This event is not related to any current actions or recalls or product holds.Device use this devices are used for treatment.A follow-up report will be submitted if new information is received that changes the information provided in this report.
 
Event or Problem Description
It was reported that a plate would not advance into the patient's bone.The surgeon removed the plate and attempted to use an awl to create a pathway for the plate, but the cage cracked.The cage was removed and a new cage was used to complete the procedure.There was no patient impact or delay of surgery reported.

Brand Name
ROI-A WIDE IMPLANT PXL : 27X36 H 14MM 14
Common Device Name
ROI-A ALIF CAGE SYSTEM
Manufacturer (Section D)
LDR MÉDICAL
quartier europe de l¿ouest
5, rue de berlin
sainte-savine, n/a 10300
FR  10300
MDR Report Key11855802
Report Number3004788213-2021-00056
Device Sequence Number3854291
Product Code MAX
UDI-Device Identifier03662663013802
UDI-Public(01)03662663013802(17)250101(10)L190308
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K153495
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2025
Device Model NumberN/A
Device Catalogue NumberIR5243P
Device Lot NumberL190308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2021
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient Weight49